Thanks for the tag @readalot ! I’ve actually been diving deeply into how to minimize (or even completely prevent) the negative effects of blasting. I’m not going to post sources, as I’ve been through too many and that would be cumbersome, but they are easily found. Some of this is not definitive; it’s new research.
Dyslipidemia: It’s my understanding that the rise in LDL is mostly an issue with the presence of systemic inflammation, since it’s used by the body to “fix” lesions in the circulatory system.
This inflammation, as far as AAS use, can be heightened dramatically by the type of carrier oils and co-solvents that are used in the drug product. Propylene glycol is frequently used as a co-solvent for drugs (like tren) that are poorly soluble in pharma-grade carrier oils like cottonseed oil and castor oil, and causes an increase in C-reactive protein, which is a marker of systemic inflammation. Peanut oil does the same thing, due to the presence of peanut agglutinin.
The way to fix this is by the use of ezetimibe, using only pharma-grade gear (like test and Bayer primo), taking supplements like citrus bergamot, and by caring for the liver.
Liver: We all know the use of orals causes liver issues. The alkylation at C-17 allows the drug to survive the first pass in hepatic metabolism. This is because the C-17 hydroxyl would typically be oxidized to a ketone by oxidative enzymes in the hepatocyte, but this is blocked my the alkyl group. These oxidants cause cell death and the drug is released into the bloodstream.
The way to fix this is to allow the tablet to dissolve sublingually, which skips (mostly) the first pass in the liver. Also, treating orals as preworkout supplements instead of anabolic agents will reduce hepatic damage - leave the anabolism to the injectables. Switching between 2 or more different orals (e.g., tbol one day, anadrol the next) will prevent tachyphylaxis and eliminate the need for an increase in dose. Hepatic damage is increased significantly more by daily use; give the liver a break.
Daily use of TUDCA, vitamin E, and NAC will help with liver issues as well.
Or… don’t use orals!
Cardiac: Heart remodeling is a major concern with AAS use. This can be reduced significantly by the use of something like nebivolol and using HGH as far from lifting sessions/cardio as possible. Also, keep BP down.
Renal/CVS: Blood pressure can increase dramatically with AAS use, especially with drugs that aromatize. HGH can also cause fluid retention and spike BP. The use of telmisartan can really help with this issue. Start low and increase as needed.
19-nor derivatives can also cause renal issues. Avoid these, especially tren.